Existence of Solutions for Sublinear Equations on Exterior Domains

PDF Version Also Available for Download.

Description

This article proves the existence of an infinite number of radial solutions of Δu+K(r)ƒ(u) = 0, one with exactly n zeros for each nonnegative integer n on the exterior of the ball of radius R > 0, Bʀ, centered at the origin in ℝᴺ with u = 0 on ∂Bʀ and limᵣ→∞u(r) = 0 where N > 2, f is odd with ƒ < 0 on (0; β), ƒ > 0 on (β;∞), ƒ(u) ~ uᵖ with 0 < p < 1 for large u and K(r) ~ r-α with 0 < α < 2 for large r.

Physical Description

14 p.

Creation Information

Iaia, Joseph A. October 10, 2017.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by the UNT College of Science to the UNT Digital Library, a digital repository hosted by the UNT Libraries. It has been viewed 25 times. More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Author

Publisher

Provided By

UNT College of Science

The College of Science provides students with the high-demand skills and knowledge to succeed as researchers and professionals. The College includes four departments: Biology, Chemistry, Math, and Physics, and is also home to a number of interdisciplinary programs, centers, institutes, intercollegiate programs, labs, and services.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

This article proves the existence of an infinite number of radial solutions of Δu+K(r)ƒ(u) = 0, one with exactly n zeros for each nonnegative integer n on the exterior of the ball of radius R > 0, Bʀ, centered at the origin in ℝᴺ with u = 0 on ∂Bʀ and limᵣ→∞u(r) = 0 where N > 2, f is odd with ƒ < 0 on (0; β), ƒ > 0 on (β;∞), ƒ(u) ~ uᵖ with 0 < p < 1 for large u and K(r) ~ r-α with 0 < α < 2 for large r.

Physical Description

14 p.

Notes

Abstract: In this article we prove the existence of an infinite number of radial solutions of Δu+K(r)ƒ(u) = 0, one with exactly n zeros for each nonnegative integer n on the exterior of the ball of radius R > 0, Bʀ, centered at the origin in ℝᴺ with u = 0 on ∂Bʀ and limᵣ→∞u(r) = 0 where N > 2, f is odd with ƒ < 0 on (0; β), ƒ > 0 on (β;∞), ƒ(u) ~ uᵖ with 0 < p < 1 for large u and K(r) ~ r-α with 0 < α < 2 for large r.

Source

  • Electronic Journal of Differential Equations, 2017(253), Texas State University, October 10, 2017, pp. 1-14

Language

Item Type

Identifier

Unique identifying numbers for this article in the Digital Library or other systems.

Publication Information

  • Publication Title: Electronic Journal of Differential Equations
  • Volume: 2017
  • Issue: 253
  • Peer Reviewed: Yes

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • October 10, 2017

Added to The UNT Digital Library

  • July 5, 2018, 8:11 p.m.

Description Last Updated

  • Nov. 28, 2023, 2:16 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 0
Total Uses: 25

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

International Image Interoperability Framework

IIF Logo

We support the IIIF Presentation API

Iaia, Joseph A. Existence of Solutions for Sublinear Equations on Exterior Domains, article, October 10, 2017; San Marcos, Texas. (https://digital.library.unt.edu/ark:/67531/metadc1212065/: accessed May 27, 2024), University of North Texas Libraries, UNT Digital Library, https://digital.library.unt.edu; crediting UNT College of Science.

Back to Top of Screen